×

Oscillation of second order difference equation with several super-linear neutral terms. (English) Zbl 1448.39011

Summary: In this article, we present some new sufficient conditions for the oscillation of all solutions of a second order difference equation with several super-linear neutral terms. The results obtained here extend or complement some of the known results reported in the literature. Examples illustrating the importance of the main results are included.

MSC:

39A21 Oscillation theory for difference equations
39A12 Discrete version of topics in analysis
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agarwal, R.P., Bohner, M., Grace, S.R., O’Regan, D.: Discrete Oscillation Theory. Hindawi Pub. Corp., New York (2005) · Zbl 1084.39001 · doi:10.1155/9789775945198
[2] Dharuman, C., Graef, J.R., Thandapani, E., Vidhyaa, K.S.: Oscillation of second order difference equation with a sub-linear neutral term. J. Math. Appl. 40, 59-67 (2017) · Zbl 1382.39009
[3] Gyori, I., Ladas, G.: Oscillation Theory of Delay Differential Equations with Applications. Clarendon, Oxford (1991) · Zbl 0780.34048
[4] Hale, J.K.: Theory of Functional Differential Equations. Springer, New York (1977) · Zbl 0352.34001 · doi:10.1007/978-1-4612-9892-2
[5] Kamaraj, B., Vasuki, R.: Oscillation of second order difference equation with a superlinear neutral term. J. Adv. Math. Comput. Sci. 23, 1-10 (2017) · Zbl 1382.39010 · doi:10.9734/JAMCS/2017/34912
[6] Kamaraj, B., Vasuki, R.: Some oscillation results for second order difference equation with a sublinear neutral term. Pac.-Asian J. Math. 4, 100-109 (2017) · Zbl 1382.39010
[7] Liu, X.: Oscillation of solutions of neutral difference equations with nonlinear term. Comput. Math. Appl. 52, 439-448 (2006) · Zbl 1108.15019 · doi:10.1016/j.cam.2005.09.011
[8] MacDonald, N.: Biological Delay Systems: Linear Stability Theory. Cambridge University Press, Cambridge (1989) · Zbl 0669.92001
[9] Selvarangam, S., Rupadevi, S.A., Thandapani, E.: Oscillation theorems for second order quasilinear difference equations with linear neutral terms. Transylv. J. Math. Mech. 9, 63-72 (2017) · Zbl 1375.39031
[10] Sun, Y.G., Saker, S.H.: Oscillation of second order nonlinear neutral delay differene equaitons. Appl. Math. Comput. 163, 909-918 (2005) · Zbl 1078.39014
[11] Tang, X.H., Liu, Y.: Oscillation for nonlinear delay difference equations. Tamkang J. Math. 32, 275-280 (2001) · Zbl 1007.39003
[12] Thandapani, E., Mahalingam, K.: Necessary and sufficient conditions for oscillation of second order neutral difference equation. Tamkang J. Math. 34, 137-145 (2003) · Zbl 1044.39016
[13] Thandapani, E., Mahalingam, K., Graef, J.R.: Oscillatory and asymptotic behavior of second order neutral type difference equations. Int. J. Pure Appl. Math. 6, 217-230 (2003) · Zbl 1050.39021
[14] Thandapani, E., Pandian, S., Balasubramanian, R.K.: Oscillation of solutions of nonlinear neutral difference equations with nonlinear neutral term. Far East J. Appl. Math. 15, 47-62 (2004) · Zbl 1061.39008
[15] Thandapani, E., Seghar, D., Selvarangam, S.: Oscillation of second order quasilinear difference equations with several neutral terms. Transylv. J. Math. Mech. 7, 67-74 (2015) · Zbl 1345.39003
[16] Thandapani, E., Selvarangam, S.: Oscillation theorems of second order quasilinear neutral difference equations. J. Math. Comput. Sci. 2, 866-879 (2012) · Zbl 1267.39007
[17] Yildiz, M.K., Ogunmez, H.: Oscillation results of higher order nonlinear neutral delay difference equations with a nonlinear neutral term. Hacet. J. Math. Stat. 43, 809-814 (2004) · Zbl 1315.39008
[18] Zhang, Z., Chen, J., Zhang, C.: Oscillation of solutions for second order nonlinear difference equations with nonlinear neutral term. Comput. Math. Appl. 41, 1487-1494 (2001) · Zbl 0983.39003 · doi:10.1016/S0898-1221(01)00113-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.